MathSciNet Relay Station
MathSciNet bibliographic data
MR1220827 65M60 (65D20)
Thomée, Vidar; Wahlbin, Lars B. Long-time numerical solution of a parabolic equation with memory. Math. Comp. 62 (1994), no. 206, 477–496.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement